# SDR SCNA20230109021

- Difficulty date: December 8, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD COMPARTMENT LH Z CHANEL STA 500A TO STA 500D. REPAIRED Z CHANNEL FROM STA 500+10" TO 500 IAW B737 SRM 53-00-53-2R-6 REPAIR 6, SRM 51-40-05-0G AND DWG 143A7501.
